Revista Matemática Iberoamericana


Full-Text PDF (2456 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 3, 1985, pp. 55–91
DOI: 10.4171/RMI/15

Calderón-Zygmund Operators on Product Spaces

Jean-Lin Journé[1]

(1) Department of Mathematics, Princeton University, NJ 08544-1000, PRINCETON, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Journé Jean-Lin: Calderón-Zygmund Operators on Product Spaces. Rev. Mat. Iberoamericana 1 (1985), 55-91. doi: 10.4171/RMI/15